# SDR DL757011053

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 52,493 hours, 28,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N64111063
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A/C ATB WITH LT HYD SYS FAILURE.  FOUND LINE IN NOSE WHEEL WELL BROKEN TO NLG SEQUENCING VALVE.  REPLACED LINE.
